# SDR SWIA202158761

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA BELOW FLOOR BOARD AT FS 605.00 BETWEEN STR R25 AND STR R24 FLOOR SKIN IS CORRODED JUST AFT OF  HEATED DRAIN.     (C-CHECK RO 6/11/2021)    REPAIRED AFT CARGO BELOW FLOOR SKIN CORROSION AT FS 605.00 BETWEEN STGR 25R AND STGR 24R IAW CRJ-200 SRM 51-40-11. 51-42-06  AND 51-42-21 REV 38B DATED 25 NOV 2020. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337. NO WEIGHT CHANGE FOR THIS REPAIR.
